MathSciNet Relay Station
MathSciNet bibliographic data
MR369311 (51 #5546) 10L10
Roth, K. F. Irregularities of sequences relative to arithmetic progressions. IV. Collection of articles dedicated to the memory of Alfréd Rényi, I. Period. Math. Hungar. 2 (1972), 301–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement